Transition densities for interest rate and other nonlinear diffusions

Research output: Contribution to journalArticlepeer-review

228 Scopus citations


This paper applies to interest rate models the theoretical method developed in Aït-Sahalia (1998) to generate accurate closed-form approximations to the transition function of an arbitrary diffusion. While the main focus of this paper is on the maximum-likelihood estimation of interest rate models with otherwise unknown transition functions, applications to the valuation of derivative securities are also briefly discussed.

Original languageEnglish (US)
Pages (from-to)1361-1395
Number of pages35
JournalJournal of Finance
Issue number4
StatePublished - Aug 1999

All Science Journal Classification (ASJC) codes

  • Accounting
  • Finance
  • Economics and Econometrics


Dive into the research topics of 'Transition densities for interest rate and other nonlinear diffusions'. Together they form a unique fingerprint.

Cite this